By Topic

Comments on "New Topological Formula and Rapid Algorithm for Reliability Analysis of Complex Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Satyanarayana ; A. Satyanarayana-Central Labs R & D; Indian Telephone Industries Ltd; Bangalore - 560 016 INDIA. ; A. Prabhakar

The proof of Theorem in our earlier paper was incomplete. Prof. R. Barlow brought this to our attention, and R. R. Willie has provided a complete proof. We supply the reference for R. R. Willie's paper and provide an alternate proof for the theorem.

Published in:

IEEE Transactions on Reliability  (Volume:R-28 ,  Issue: 3 )